Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on involutory transformations without fixed points


Author: Amasa Forrester
Journal: Proc. Amer. Math. Soc. 3 (1952), 333-334
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0048804-1
MathSciNet review: 0048804
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0048804-1
Article copyright: © Copyright 1952 American Mathematical Society